The Michigan Mathematical Journal

A combinatorial problem.

R. M. Thrall

Full-text: Open access

Article information

Source
Michigan Math. J. Volume 1, Issue 1 (1952), 81-88.

Dates
First available in Project Euclid: 10 August 2002

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1028989731

Digital Object Identifier
doi:10.1307/mmj/1028989731

Mathematical Reviews number (MathSciNet)
MR0049844

Zentralblatt MATH identifier
0049.01001

Subjects
Primary: 09.0X

Citation

Thrall, R. M. A combinatorial problem. Michigan Math. J. 1 (1952), no. 1, 81--88. doi:10.1307/mmj/1028989731. https://projecteuclid.org/euclid.mmj/1028989731.


Export citation